# SDR FDEA201111235058

- Difficulty date: November 23, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 61,470 hours, 22,214 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENTRY SLIDE DEPLOYED.      R & R THE L1 DOOR SLIDE IAW MM 25-66-01-4 AND 25-66-10-2.  OPS CHECKED GOOD, OK FOR SERVICE.
